# SDR 06FDEA04208

- Difficulty date: December 11, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Aircraft time: 74,950 hours, 30,884 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPT 2 CRACKS 1" LONG ON CAP AT L35 LT & AT L39 LT AT STA 595.  ACCOMPLISHED EA NR 8-5310-96117.
